Medications have caused distress and I am experiencing constipation. It is at the point that I need to do something that will work quickly.
8 Nov 2010
You should be fine the enema will not affect your throat at all. If you don't go soon you may get impacted and need professional help to go so I would say go ahead with the Fleets and hope for the best, I am not a doctor but it should be fine I have even used one when I had Colon Cancer so good luck, marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I temporarily have "pain medication constipation". Do I eat high fiber (with help of Benefiber... or lite & brothy. I am laid up with a ...
2 answers • 7 May 2010
I use 2 to 4 a week. I've been like this for about 4 months
1 answer • 23 Aug 2010
I am due for a colonoscopy procedure in two days! Dr. has prescribed Fleet Phospho Soda, but the Clinic's Pharmacist has given me "Fleet ...
2 answers • 26 Sep 2010
My son has been constipated for the past week with only a little stained in his underwear. we have tried miralax and laxatives and just tried a fleet ...
1 answer • 19 Jun 2011
Does this cause vagal nerve stimulation
1 answer • 28 Sep 2012